Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 120, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 28, 2012, 5:50 PM CDT for Calhoun County, Illinois; Saint Charles County, Saint Louis County, Missouri. It was in force for 40 min. 31 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2012, 5:50 PM CDT (22:50 UTC)
- Expired
- Apr 28, 2012, 6:30 PM CDT
- In force
- 40 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 21 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 5:50 PM CDT | TSTM WND DMG | St. Peters, MO | AT INTERSECTION OF KIMBERLY AND ST. PETERS HOWELL. |
| Apr 28, 5:50 PM CDT | HAIL 1.75 | St. Paul, MO | |
| Apr 28, 5:57 PM CDT | HAIL 1.75 | St. Charles, MO | NEAR I 70 AND 5TH STREET |
| Apr 28, 5:59 PM CDT | HAIL 2.75 | St. Charles, MO | NEAR 364 AND UPPER BOTTOM RD |
| Apr 28, 6:00 PM CDT | HAIL 2 | Creve Coeur, MO | |
| Apr 28, 6:01 PM CDT | HAIL 1.75 | Maryland Heights, MO | WEST SIDE OF TOWN. |
| Apr 28, 6:02 PM CDT | HAIL 1 | Bridgeton, MO | |
| Apr 28, 6:03 PM CDT | HAIL 0 | Maryland Heights, MO | HAIL SIZE UNKOWN... BUT DAMAGE TO DOZENS OF MOTOR VEHICLES AND OFFICE BUILDING WINDOWS. TIME APPROXIMATE FROM RADAR. |
| Apr 28, 6:03 PM CDT | HAIL 1.75 | Creve Coeur, MO | |
| Apr 28, 6:05 PM CDT | HAIL 1.5 | 1 Nw Creve Coeur, MO | |
| Apr 28, 6:05 PM CDT | HAIL 1.75 | Overland, MO | |
| Apr 28, 6:06 PM CDT | HAIL 1.25 | 2 Sse Bridgeton, MO | |
| Apr 28, 6:07 PM CDT | HAIL 1.5 | Maryland Heights, MO | |
| Apr 28, 6:07 PM CDT | HAIL 1.75 | Creve Coeur, MO | SEVERALL VEHICLES IN THE AREA WITH BROKEN WINDOWS. |
| Apr 28, 6:08 PM CDT | HAIL 1.75 | St. Ann, MO | |
| Apr 28, 6:09 PM CDT | HAIL 2 | Maryland Heights, MO | |
| Apr 28, 6:10 PM CDT | FUNNEL CLOUD | Kirkwood, MO | NEAR I 44 AND BIG BEND |
| Apr 28, 6:10 PM CDT | HAIL 1.5 | Olivette, MO | |
| Apr 28, 6:10 PM CDT | HAIL 1.75 | Overland, MO | |
| Apr 28, 6:10 PM CDT | HAIL 1.75 | St. Ann, MO | |
| Apr 28, 6:10 PM CDT | HAIL 2.75 | Olivette, MO | NEAR OLIVE AND I 170 |
| Apr 28, 6:11 PM CDT | TSTM WND DMG | Brentwood, MO | TWO AND A HALF FOOT DIAMTER TREE TRUCK SNAPPED. TIME ESTIMATED FROM RADAR. |
| Apr 28, 6:13 PM CDT | HAIL 1.5 | St. John, MO | |
| Apr 28, 6:15 PM CDT | TSTM WND DMG | Brentwood, MO | 2.5 FT DIAMTER TREE UPROOTED |
| Apr 28, 6:15 PM CDT | HAIL 1.75 | St. John, MO | 1 MILE SOUTH OF I 70 ON ST. CHARLES ROCK ROAD...GOLFBALL SIZE HAIL LASTED FOR 15 MINUTES |
| Apr 28, 6:15 PM CDT | HAIL 2.75 | Brentwood, MO | RELAYED FROM PUBLIC |
| Apr 28, 6:15 PM CDT | HAIL 2.75 | St. John, MO | NEAR I 170 AND ST. CHARLES ROCK RD |
| Apr 28, 6:19 PM CDT | HAIL 1.75 | Overland, MO | |
| Apr 28, 6:20 PM CDT | HAIL 1 | Richmond Heights, MO | |
| Apr 28, 6:20 PM CDT | HAIL 1.75 | University City, MO | RETIRED |
| Apr 28, 6:20 PM CDT | HAIL 2.5 | Overland, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 29 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 681 m²/s²
- 0-3 km storm-relative helicity
- 811 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WUUS53 KLSX 282250
SVRLSX
ILC013-MOC183-189-282330-
/O.NEW.KLSX.SV.W.0120.120428T2250Z-120428T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT SAT APR 28 2012
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 630 PM CDT
* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR O'FALLON...
AND MOVING EAST AT 45 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXTENSIVE DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
BASEBALL SIZE HAIL WAS REPORTED ON THE NORTH SIDE OF O'FALLON WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ST. CHARLES...CHESTERFIELD...CLARKSON VALLEY...ELLISVILLE...
BALLWIN...MARYLAND HEIGHTS...BRIDGETON...MANCHESTER...TOWN AND
COUNTRY...CREVE COEUR...VALLEY PARK...ST. ANN...HAZELWOOD...DES
PERES...LAMBERT FIELD...FRONTENAC...FLORISSANT...WOODSON TERRACE...
OVERLAND AND OLIVETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3880 9012 3878 9018 3869 9028 3852 9038
3868 9088 3892 9077 3893 9075 3893 9073
3891 9072 3892 9071 3892 9068 3893 9069
3896 9050 3882 9011
TIME...MOT...LOC 2250Z 292DEG 38KT 3879 9060
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60 MPH
$$
KANOFSKY1 follow-up statement
348
WWUS53 KLSX 282329
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT SAT APR 28 2012
ILC013-MOC183-189-282339-
/O.EXP.KLSX.SV.W.0120.000000T0000Z-120428T2330Z/
CALHOUN IL-ST. CHARLES MO-ST. LOUIS MO-
629 PM CDT SAT APR 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS...ST. CHARLES AND
SOUTHERN CALHOUN COUNTIES WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 3880 9012 3878 9018 3869 9028 3852 9038
3868 9088 3892 9077 3893 9075 3893 9073
3891 9072 3892 9071 3892 9068 3893 9069
3896 9050 3882 9011
TIME...MOT...LOC 2329Z 292DEG 38KT 3863 9011
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 4:30 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 28, 4:30 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 430 PM CDT SAT APR 28 2012 .SHORT TERM... ISSUED AT 430 PM CDT SAT APR 28 2012 (TONIGHT) SFC MAP AT 21Z SHOWS WEAK WAVE OF LO PRES OVER THE WRN SUBURBS OF SAINT LOUIS WITH A CDFNT TRAILING SWWD NEAR I-44 CORRIDOR IN MISSOURI AND A WRMFNT THAT HAS BECOME QSTNRY EXTENDING EWD NEAR THE I-70 CORRIDOR IN ILLINOIS. BKN-OVC CLOUD COVER EXISTS OVER MUCH OF THE AREA LIMITING INSOLATION...BUT TEMPS STILL MANAGED TO TOP OUT IN THE LOWER 80S FOR AREAS S OF INTERSTATE 70...WHILE ONLY 60S WERE ATTAINED IN NERN MO AND W CNTRL IL. A WEAK SHORTWAVE OVER IN SRN KS EARLIER THIS MORNING HAS SLIPPED E ACROSS OUR REGION THIS AFTERNOON. THE RESULT...NUMEROUS SHRA/TSRA HAVE DEVELOPED NEAR THE SFC-FRONTAL ZONE WITH A SEVERE SUPERCELL THAT HAS DROPPED VERY LARGE HAIL THRU THE NRN AND ERN STL METRO AREA AND HAS NOW PUSHED INTO FAR ERN SECTIONS OF THE METRO AREA NEAR BELLEVILLE. THIS ACTIVITY SHOULD CONTINUE THRU EARLY THIS EVENING WITH THE MAIN SEVERE THREAT ALG-SE OF THE CDFNT. THIS CDFNT IS EXPECTED TO MOVE VERY SLOWLY SEWD AND EVENTUALLY STALL IN SERN MO AND SRN IL LATER TONIGHT. AN ADDITIONAL ROUND OF SHRA/TSRA IS EXPECTED THERE LATER TONIGHT WITH ANOTHER AREA OF RAIN EXPECTED TO SHOOT NEWD INTO CNTRL-NERN MO LATE. TES && .LONG TERM... ISSUED AT 430 PM CDT SAT APR 28 2012 (SUNDAY THROUGH NEXT SATURDAY) UPPER LEVEL TROF IN WRN CONUS WILL RESULT IN PERSISTENT SW FLOW OVER THE MID MS VALLEY THRU THURSDAY WITH A SERIES OF SHORTWAVE DISTURBANCES. THIS COUPLED WITH A FRONTAL BOUNDARY OR SFC WAVES MOVING THRU DURING THIS TIME WILL GIVE US A WET PERIOD THRU MUCH OF NEXT WEEK WITH FEW PERIODS OF DRY WX. IT WILL BE EASIER TO TALK ABOUT THE FEW DRY PERIODS...WITH ONE EXPECTED FROM LATE TUESDAY THRU LATE WEDNESDAY AND ANOTHER FOR THE EARLY PART OF NEXT WEEKEND. TEMPERATURES WILL BEGIN NEAR AVERAGE...BUT WITH A WARM SECTOR SETUP BEGINNING ON LATE TUESDAY...LOOK FOR A PERIOD OF ABOVE AVERAGE TEMPS WITH MAXES IN THE 80S FOR A GOOD PORTION OF NEXT WEEK. TES && .AVIATION... ISSUED AT 1250 PM CDT SAT APR 28 2012 LOW PRESSURE CENTERED OVER CENTRAL MO...JUST EAST OF KCOU AND WILL CONTINUE TO TRACK TO THE EAST. SO FRONTAL BOUNDARY EXPECTED TO SINK JUST A BIT FURTHER TO THE SOUTH...WITH WINDS BECOMING NORTHEAST TO EAST AT TAF SITES BY EARLY THIS EVENING. AS FOR STORMS...SHORTWAVE SLIDING THROUGH REGION HAS BEGUN TO TRIGGER SOME SHOWERS AND STORMS...SO KEPT VCTS MENTION AT KCOU/KUIN SINCE THEY ARE ON BACKSIDE OF SYSTEM...WHILE METRO AREA REMAINS IN THE WARM SECTOR. HAVE TEMPO MVFR CIGS/VSBY MENTION FROM 20Z TO 24Z AT METRO TAFS AS ACTIVITY FIRES UP. STILL EXPECT STORMS TO DIMINISH TOWARDS SUNSET AS WE LOSE HEATING OF THE DAY...WITH ANOTHER ROUND POSSIBLE AFTER 06Z FOR CENTRAL MO...THEN TRACK EAST INTO METRO AREA AFTER 14Z. SPECIFICS FOR KSTL...LOW PRESSURE CENTERED OVER CENTRAL MO...JUST EAST OF KCOU AND WILL CONTINUE TO TRACK TO THE EAST. SO FRONTAL BOUNDARY EXPECTED TO SINK JUST A BIT FURTHER TO THE SOUTH...WITH WINDS BECOMING EAST AT KSTL BY 00Z SUN. AS FOR STORMS...SHORTWAVE SLIDING THROUGH REGION HAS BEGUN TO TRIGGER SOME SHOWERS AND STORMS...SO WITH METRO AREA IN THE WARM SECTOR EXPECT STORMS TO MOVE INTO KSTL AFTER 20Z. THEN STORMS TO DIMINISH TOWARDS SUNSET AS WE LOSE HEATING OF THE DAY...WITH ANOTHER ROUND POSSIBLE AFTER 14Z SUNDAY...SO ADDED VCSH MENTION FOR NOW. WITH FRONTAL BOUNDARY LINGERING NEARBY THROUGH THE PERIOD...COULD SEE CIGS DIP DOWN TO IFR TOWARDS DAYBREAK...BUT CONFIDENCE IS LOW...SO JUST HAVE MVFR CIGS MENTIONED FOR NOW. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 28, 4:10 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 410 PM CDT SAT APR 28 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 410 PM CDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NUMEROUS CHANCES FOR THUNDERSTORMS WILL EXIST ACROSS MUCH OF THE AREA TONIGHT. THROUGH EARLY EVENING...A FEW SEVERE STORMS ARE LIKELY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH THERE WILL BE AN ISOLATED TORNADO POSSIBILITY WITH THE MOST INTENSE THUNDERSTORMS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A THREAT OF THUNDERSTORMS WILL PERSIST ACROSS THE REGION FOR MUCH OF NEXT WEEK AS A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE CENTRAL U.S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH EARLY THIS EVENING. TES
In the hours before
Local storm report, Apr 28, 5:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL ST. PAUL 38.85N 90.74W
04/28/2012 E1.75 INCH ST. CHARLES MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Apr 28, 5:43 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
543 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL COVINGTON 38.45N 89.44W
04/28/2012 E1.00 INCH WASHINGTON IL TRAINED SPOTTER
&&
TESLocal storm report, Apr 28, 5:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL NEW MINDEN 38.44N 89.37W
04/28/2012 E1.00 INCH WASHINGTON IL TRAINED SPOTTER
&&
TESLocal storm report, Apr 28, 5:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
545 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 NW O'FALLON 38.80N 90.73W
04/28/2012 M2.00 INCH ST. CHARLES MO NWS EMPLOYEE
&&
GOSSELINLocal storm report, Apr 28, 5:49 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
549 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL O'FALLON 38.78N 90.71W
04/28/2012 E2.75 INCH ST. CHARLES MO BROADCAST MEDIA
RELAYED FROM THE PUBLIC
&&
MILLERLocal storm report, Apr 28, 5:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL ST. PAUL 38.85N 88.95W
04/28/2012 M1.75 INCH FAYETTE IL TRAINED SPOTTER
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:26 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 49 min |
| Apr 28, 3:05 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison | 40 min |
| Apr 28, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Saint Clair | 45 min |
| Apr 28, 3:59 PM CDT | Tornado Warning | LSX | Saint Clair | 31 min |
| Apr 28, 4:22 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 38 min |
| Apr 28, 4:28 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 47 min |
| Apr 28, 4:56 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 49 min |
| Apr 28, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Marion, Washington | 47 min |
| Apr 28, 5:38 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 37 min |
| Apr 28, 6:01 PM CDT | Tornado Warning | LSX | Madison, Saint Clair | 29 min |
| Apr 28, 6:10 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 34 min |
| Apr 28, 6:17 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Washington | 33 min |
| Apr 28, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 48 min |
| Apr 28, 6:35 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 25 min |
| Apr 28, 6:53 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 52 min |
| Apr 28, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 32 min |
| Apr 28, 1:14 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 46 min |
| Apr 28, 1:50 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 40 min |
| Apr 28, 4:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 38 min |
| Apr 28, 4:49 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 41 min |
| Apr 28, 4:55 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 50 min |
| Apr 28, 5:19 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 41 min |
| Apr 28, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Jefferson, Saint Francois, Washington | 48 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.